MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. DISPOSABLE GRASPING FORCEPS; BRONCHOSCOPE (FLEXIBLE OR RIGID)

OLYMPUS MEDICAL SYSTEMS CORP. DISPOSABLE GRASPING FORCEPS; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number FG-51D
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Attempted to pull the basket back into the sheath to insert device down bronchoscopy scope, but basket would not move despite control handle opening and closing.Unable to use the device.

Brand Name
DISPOSABLE GRASPING FORCEPS
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
800 west park drive
westborough MA 01581
MDR Report Key21157836
Report Number21157836
Device Sequence Number20940870
Product Code EOQ
UDI-Device Identifier04953170375040
UDI-Public(01)04953170375040(17)251031(10)OYK
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/31/2024
Report Date (Section F) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFG-51D
Device Lot NumberOYK
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age85 YR
Patient SexMale
Date Report Sent to FDA12/31/2024